Right-Angle H-Plane Waveguide Double Bend

Jae W. LEE  Hyo J. EOM  Kazunori UCHIDA  

IEICE TRANSACTIONS on Communications   Vol.E77-B   No.12   pp.1647-1649
Publication Date: 1994/12/25
Online ISSN: 
Print ISSN: 0916-8516
Type of Manuscript: LETTER
Category: Antennas and Propagation
communication cable and waveguides,  electromagnetic scattering and theory,  microwave rectangular waveguides,  

Full Text: PDF(150.9KB)>>
Buy this Article

A simple solution for the right-angle H-plane waveguide double bend is obtained in analytic series form. The simultaneous equations are solved to obtain the transmission and reflection coefficients in fast convergent series forms. The numerical computations are performed to show the behaviors of the transmission coefficient versus frequency.